Journal article icon

Journal article

Central charge and quasihole scaling dimensions from model wavefunctions: toward relating Jack wavefunctions to W-algebras

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
42
Issue:
24
Pages:
245206-245206
Publication date:
2009-06-19
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Source identifiers:
158480
Pubs id:
pubs:158480
UUID:
uuid:aafdedcd-6d3e-43a2-b64c-8b38d12ae3bc
Local pid:
pubs:158480
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP